MathSciNet Relay Station
MathSciNet bibliographic data
MR2014392 30F45 (30C65)
Ibragimov, Zair On the Apollonian metric of domains in $\overline{\Bbb R}{}^n$. Complex Var. Theory Appl. 48 (2003), no. 10, 837–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement